# SDR CALA2022020100292

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Rh Fr 16 Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 DOOR STOP #7 HOLE #1 AND 3 CRACKED AT INTERCOSTAL EA 531 1-02164 AD RELATED PER HAECO LCQ NON ROUTINE 9290419/38419 GENER ATED BY V061682
